Kim, Daeyeoul and Sarp, Umit and Ikikardes, Sebahattin (2019) Certain combinatoric convolution sums arising from Bernoulli and Euler Polynomials. Miskolc Mathematical Notes, 20 (1). pp. 311-330. ISSN 1787-2413
|
Text
2470.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2019.2470
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 01 Aug 2019 07:28 |
Last Modified: | 01 Aug 2019 07:28 |
URI: | http://real.mtak.hu/id/eprint/94955 |
Actions (login required)
![]() |
Edit Item |